Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 77, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at May 2, 2007, 10:06 AM CDT for Midland County, Texas. It took effect at May 2, 2007, 10:14 AM CDT. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 2, 2007, 10:06 AM CDT (15:06 UTC)
- In effect from
- May 2, 2007, 10:14 AM CDT
- Expired
- May 2, 2007, 2:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Whole counties
County Midland County, TX
The radar
The Midland/Odessa radar (KMAF), 17 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 11:04 AM CDT | FLASH FLOOD | 2 Sw Midland Internatio, TX | 1788 AND BUSINESS 20...250 AND 191...WADLEY ARE ALL SUBMERGED AND UNPASSABLE |
| May 2, 11:04 AM CDT | FLASH FLOOD | Midland, TX | HWY 158 UNDER WATER...BUSINESS 20 ACCESS ROAD BY DRIVE IN IS INACCESSIBLE...INTERSECTION OF A AND NEELY UNDER WATER...INTERSECTION OF 307 AND 1379 UNDER 6 TO 8 INCHES OF WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 3.1 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 948 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMAF 021514
FFWMAF
TXC329-021900-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1006 AM CDT WED MAY 2 2007
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MIDLAND COUNTY IN WEST TEXAS...
* UNTIL 200 PM CDT
* AT 1014 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING FLASH
FLOODING. THESE STORMS ARE CURRENTLY LOCATED ALONG A LINE EXTENDING
FROM 3 MILES NORTHEAST OF GARDENDALE TO MIDLAND INTERNATIONAL
AIRPORT TO NEAR PLEASANT FARMS AND ARE MOVING EAST AT 25 MPH.
* THUNDERSTORMS PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING
LOCATIONS...
MIDLAND...
COTTON FLAT...
VALLEY VIEW...
GREENWOOD...
SPRABERRY...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS... URBAN AREAS... HIGHWAYS... STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT ALLOW CHILDREN TO PLAY IN STORM RUNOFF. CULVERTS... DITCHES...
STORM DRAINS... SWOLLEN CREEKS AND ALL OTHER AREAS WHERE RAPID WATER
FLOW IS OBSERVED ARE ESPECIALLY DANGEROUS. CHILDREN CAN BE EASILY
SWEPT AWAY AND DROWN IN MOMENTS. STORM RUNOFF CAN ALSO CONTAIN
DANGEROUS CHEMICALS THAT MAY BE HARMFUL IF CONTACTED OR SWALLOWED.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. IT TAKES ONLY A FEW
INCHES OF RAPIDLY FLOWING WATER TO QUICKLY CARRY AWAY YOUR VEHICLE.
MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT ONLY TAKES A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.
TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3208 10229 3188 10229 3166 10229 3166 10178
3208 10178
$$
132 follow-up statements
000
WGUS74 KMAF 021611
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1103 AM CDT WED MAY 2 2007
TXC329-021900-
MIDLAND-
1103 AM CDT WED MAY 2 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
MIDLAND COUNTY...
AT 1100 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS ACROSS MIDLAND COUNTY PRODUCING FLASH FLOODING.
LOCAL OFFICIALS REPORT NUMEROUS ROADS IN MIDLAND COUNTY ARE
IMPASSABLE DUE TO FLASH FLOODING. THIS INCLUDES THE INTERSECTION OF
HIGHWAY 1788 AND BUSINESS I-20...THE INTERSECTION OF LOOP 250 AND
HIGHWAY 191...PORTIONS OF WADLEY AVENUE AND MANY STREETS WITHIN THE
CITY OF MIDLAND. SEVERAL MOTORISTS AND VEHICLES ARE STRANDED AND
SUBMERGED DUE TO FLOODING WATERS. MIDLAND EMERGENCY MANAGEMENT
REQUESTS THAT MOTORISTS DELAY DRIVING ACROSS MIDLAND COUNTY AS THIS
IS A VERY DANGEROUS FLASH FLOOD SITUATION.
MIDLAND INTERNATIONAL AIRPORT REPORTED 1.42 INCHES OF RAINFALL IN
LESS THAN AN HOUR.
THESE THUNDERSTORMS PRODUCING FLASH FLOODING WILL CONTINUE TO AFFECT
THE FOLLOWING LOCATIONS...MIDLAND INTERNATIONAL AIRPORT...COTTON
FLAT... MIDLAND...VALLEY VIEW...SPRABERRY AND GREENWOOD.
MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT
WEDNESDAY AFTERNOON FOR WEST TEXAS.
LAT...LON 3208 10229 3188 10229 3166 10229 3166 10178
3208 10178
$$000
WGUS74 KMAF 021858
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
157 PM CDT WED MAY 2 2007
TXC329-021907-
MIDLAND-
157 PM CDT WED MAY 2 2007
...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE FOR MIDLAND COUNTY...
ALTHOUGH THE THREAT OF SEVERE WEATHER HAS PASSED... PONDING OF WATER
WILL LIKELY CONTINUE ON SOME ROADWAYS. MOTORISTS SHOULD REMAIN
CAUTIOUS AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO
PREVENT HYDROPLANING AND LOSS OF VEHICLE CONTROL.
MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.
LAT...LON 3208 10229 3188 10229 3166 10229 3166 10178
3208 10178
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 2, 8:29 AM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, May 2, 8:29 AM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
829 AM CDT WED MAY 2 2007
.UPDATE...
UPDATED TO INCLUDE MENTION OF SEVERE THUNDERSTORM WATCH 208 FOR
MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO INCLUDING THE
PERMIAN BASIN...TRANS PECOS...AND LEA COUNTY IN SOUTHEASTERN NEW
MEXICO. UPDATED TEXT PRODUCTS ARE OUT...GRAPHICS TO FOLLOW SHORTLY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 78 57 85 63 / 60 70 10 10
CARLSBAD NM 81 54 86 60 / 40 20 0 0
DRYDEN TX 88 64 85 65 / 30 20 10 0
FORT STOCKTON TX 84 59 87 65 / 40 30 10 0
GUADALUPE PASS TX 79 51 82 56 / 30 10 0 0
HOBBS NM 79 56 86 62 / 80 50 10 0
MARFA TX 79 48 80 48 / 20 10 0 0
MIDLAND INTL AIRPORT TX 80 57 84 62 / 90 70 10 0
ODESSA TX 81 58 84 64 / 90 70 10 0
WINK TX 88 58 90 62 / 60 50 10 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 7 AM THIS MORNING TO MIDNIGHT MDT TONIGHT
FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY
PLAINS...NORTHERN LEA COUNTY...SOUTHERN LEA COUNTY.
TX...FLASH FLOOD WATCH FROM 8 AM THIS MORNING TO 1 AM CDT THURSDAY
FOR THE FOLLOWING ZONES...ANDREWS...BORDEN...CRANE...
DAWSON...ECTOR...GAINES...GLASSCOCK...HOWARD...LOVING...
MARTIN...MIDLAND...MITCHELL...REAGAN...SCURRY...UPTON...
WARD...WINKLER.
&&
01/49Hazardous weather outlook, May 2, 8:19 AM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 819 AM CDT WED MAY 2 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-031330- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 819 AM CDT WED MAY 2 2007 /719 AM MDT WED MAY 2 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST NEW MEXICO...THE UPPER TRANS PECOS...PERMIAN BASIN...AND WESTERN LOW ROLLING PLAINS THIS MORNING. THESE THUNDERSTORMS...ALONG WITH COPIOUS AMOUNTS OF MOISTURE IN THE ATMOSPHERE AND NEARLY SATURATED GROUND FROM RECENT HEAVY RAINS... WILL RESULT IN A THREAT OF FLASH FLOODING TODAY THROUGH THIS EVENING. SOME OF THE THUNDERSTORMS WILL BE SEVERE...ESPECIALLY THIS AFTERNOON AND EVENING. LOCATIONS ALONG AND EAST OF A HOBBS... KERMIT...FORT STOCKTON...AND SANDERSON LINE STAND THE GREATEST CHANCE OF SEEING SEVERE STORMS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE...BUT MAINLY ALONG AND EAST OF A LAMESA...MIDLAND...AND RANKIN LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER UPPER LEVEL STORM SYSTEM WILL TAKE AIM ON SOUTHEAST NEW MEXICO AND WEST TEXAS THIS WEEKEND. SEVERE THUNDERSTORMS MAY AGAIN BECOME A THREAT AS THIS STORM SYSTEM PASSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ON THEIR WAY INTO THE OFFICE TO MAN THE AMATEUR RADIOS. SPOTTER ACTIVATION IS REQUESTED IMMEDIATELY. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 2, 5:01 AM CDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 501 AM CDT WED MAY 2 2007 NMZ027-028-021100- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- 401 AM MDT WED MAY 2 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHWESTERN EDDY COUNTY. A STRONG THUNDERSTORM WAS LOCATED IN OPEN COUNTRY OF SOUTHWESTERN EDDY COUNTY...3 MILES SOUTHEAST OF QUEEN AT 401 AM MDT...MOVING NORTHEAST AT 20 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
Special weather statement, May 2, 5:33 AM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 533 AM CDT WED MAY 2 2007 TXZ058-059-021100- LOVING-REEVES COUNTY AND UPPER TRANS PECOS- 533 AM CDT WED MAY 2 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN CULBERSON... NORTHWESTERN LOVING AND NORTHWESTERN REEVES COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST OF RED BLUFF LAKE AT 533 AM CDT...MOVING NORTH AT 25 MPH. HIGHWAY 285 IN EXTREME NORTHERN REEVES COUNTY WILL BE IMPACTED BY THIS STORM. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
Special weather statement, May 2, 6:27 AM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 627 AM CDT WED MAY 2 2007 TXZ059-060-021230- WINKLER-LOVING- 627 AM CDT WED MAY 2 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EASTERN LOVING AND WEST CENTRAL WINKLER COUNTIES. THREE STRONG THUNDERSTORMS WERE LOCATED IN OPEN COUNTRY JUST NORTH OF HIGHWAY 302 IN LOVING AND WESTERN WINKLER COUNTIES AT 627 AM CDT...MOVING NORTH AT 15 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. HAIL AND WINDS AROUND 55 MPH ARE POSSIBLE. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, May 2, 6:54 AM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 654 AM CDT WED MAY 2 2007 TXZ060-021230- WINKLER- 654 AM CDT WED MAY 2 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWEST WINKLER COUNTY. A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST OF KERMIT IN OPEN COUNTRY OF NORTHWEST WINKLER COUNTY AT 654 AM CDT...MOVING NORTH AT 15 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. HAIL AND WINDS AROUND 55 MPH ARE POSSIBLE.
Local storm report, May 2, 8:39 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
839 AM CDT WED MAY 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HAIL 17 NE KERMIT 32.03N 102.89W
05/02/2007 E0.88 INCH WINKLER TX TRAINED SPOTTER
STRIPPED LEAVES OFF TREES
0825 AM HAIL MENTONE 31.71N 103.60W
05/02/2007 E0.88 INCH LOVING TX PUBLIC
&&
74Special weather statement, May 2, 9:45 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 945 AM CDT WED MAY 2 2007 TXZ058-067-021545- WARD-REEVES COUNTY AND UPPER TRANS PECOS- 945 AM CDT WED MAY 2 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL REEVES AND WARD COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 13 MILES NORTHWEST OF WICKETT TO 18 MILES SOUTHWEST OF PYOTE AT 945 AM CDT...MOVING NORTHEAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING HAIL AND GUSTY WINDS TO 50 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. A SEVERE THUNDERSTORM WARNING MAY BECOME NECESSARY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT WEDNESDAY AFTERNOON FOR PORTIONS OF WEST TEXAS INCLUDING REEVES AND WARD COUNTIES. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION. 13
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 4:05 AM CDT | Flash Flood Watch | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 11 more | 17 hr |
| May 2, 7:14 AM CDT | Severe Thunderstorm Warning | MAF | Loving, Winkler | 61 min |
| May 2, 7:44 AM CDT | Severe Thunderstorm Warning | MAF | Andrews | 61 min |
| May 2, 8:10 AM CDT | Severe Thunderstorm Warning | MAF | Loving, Winkler | 65 min |
| May 2, 8:23 AM CDT | Severe Thunderstorm Warning | MAF | Ector | 67 min |
| May 2, 8:48 AM CDT | Flash Flood Warning | MAF | Winkler | 3 hr |
| May 2, 8:53 AM CDT | Flash Flood Warning | MAF | Ector | 3 hr |
| May 2, 9:10 AM CDT | Severe Thunderstorm Warning | MAF | Winkler | 65 min |
| May 2, 9:25 AM CDT | Severe Thunderstorm Warning | MAF | Ector | 65 min |
| May 2, 9:40 AM CDT | Severe Thunderstorm Warning | MAF | Midland | 65 min |
| May 2, 10:23 AM CDT | Severe Thunderstorm Warning | MAF | Ector | 67 min |
| May 2, 10:37 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 53 min |
| May 2, 10:40 AM CDT | Severe Thunderstorm Warning | MAF | Midland | 65 min |
| May 2, 10:45 AM CDT | Severe Thunderstorm Warning | MAF | Ward | 60 min |
| May 2, 10:58 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 62 min |
| May 2, 11:16 AM CDT | Severe Thunderstorm Warning | MAF | Crane, Upton | 59 min |
| May 2, 11:25 AM CDT | Flash Flood Warning | MAF | Howard | 5 hr |
| May 2, 11:37 AM CDT | Severe Thunderstorm Warning | MAF | Reagan | 53 min |
| May 2, 11:57 AM CDT | Severe Thunderstorm Warning | MAF | Howard, Mitchell | 63 min |
| May 2, 12:02 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 42 min |
| May 2, 12:07 PM CDT | Flash Flood Warning | MAF | Ector | 3 hr |
| May 2, 12:07 PM CDT | Flash Flood Warning | MAF | Dawson | 4 hr |
| May 2, 12:11 PM CDT | Flash Flood Warning | MAF | Glasscock | 3 hr |
| May 2, 12:16 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 59 min |
| May 2, 12:24 PM CDT | Flash Flood Warning | MAF | Reagan | 3 hr |
| May 2, 12:34 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 40 min |
| May 2, 1:08 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 67 min |
| May 2, 1:27 PM CDT | Tornado Warning | MAF | Pecos, Terrell | 33 min |
| May 2, 3:06 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 54 min |
| May 2, 3:50 PM CDT | Flash Flood Warning | MAF | Culberson | 3 hr |
| May 2, 3:51 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 54 min |
| May 2, 4:01 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 44 min |
| May 2, 4:41 PM CDT | Tornado Warning | MAF | Culberson | 64 min |
| May 2, 5:01 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 29 min |
| May 2, 5:41 PM CDT | Tornado Warning | MAF | Culberson | 43 min |
| May 2, 5:57 PM CDT | Tornado Warning | MAF | Jeff Davis | 63 min |
| May 2, 6:55 PM CDT | Tornado Warning | MAF | Jeff Davis | 51 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.